# SDR RAAA98B1038

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1090-1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND FUSELAGE SKIN INTERNAL DOUBLER DEBONDED AT BS 1148 TO 1166.  DURING CONCURRENTLY SCHEDULED AD 91-06-06 EXTERNAL INSPECTION FOUND FUSELAGE SKIN BULGED DUE CORROSION AT BS 1090 TO 1111, BS 1129 TO 1168 ALONG STR 17L AND BS 1149 TO 1163 ALONG STR 18L.  REPLACED SKIN PANEL FROM BS 1080.45 TO 1183 AND STR 14L TO 20L PER BAC MSG RVV-SEA-98-0002RR, SRM 51-10-1 AND 51-30-2.  M-54 NR 251, 416 AND 417.
